Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Decreased periods bleeding. Taken Thyronorm. What could be the reason?

hello i am 41 years old lady .my bp&sugar levels were normal 2 months before i had regular checkup.i was diogonised with hemoglobion 9 and tsh 5.95 the doctor advised me to take thyronorm12.5mg,after 1month hemoglobin has improved to 11.6 and tsh 3.56. but i got the period 15 days before only &it is very very less.this month i got it intime but for last 6 days bleeding is there but very very less . i like to know what is the reason for this
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi Veena. There is tendency of the menstrual cycles to vary one if your thyroid functions are not in normal range and two if you are a perimenopausal woman. You mentioned that your thyroid was checked two months ago and that time TSH was 5.95 which has fallen into normal range after taking the 12.5 micrograms of levo-thyroxine. But I would suggest to check the TSH after 6 more weeks from the last check up and also check for 'Anti-TPO'. These are the antibodies which are common reason for people to have autoimmune hypothyroidism. And if you are positive for the antibodies then it's likely that your dose of levo thyroxine goes higher. Other thing, if you have a family tendency (like sisters and mother) of menopause by around 41 years, then may be you are also perimenopausal and this is leading to the erratic cycles. Take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor